# SDR 96UAL900206

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Top Tube
- Part number: D40657122
- Condition: Leaking
- Location: Slide/Raft
- Component: Aircruisers, D30654122
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT REMOVED FOR FIRST TIME.  CONTROLLED OVERHAUL AND FAILED AIR RETENTION TEST.  SLIDE RAFT HAD POROSITY AT ALL SEAMS AND A SEAM LEAK AT THE TOP TUBE.  RETURNED FAULTY SLIDE RAFT TO ORGINAL EQUIPMENT MANUFACTURER FOR WARRANTY REPAIR.
